# SDR 96ZZZM680

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39140165503
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 101 - ATL - AIR RETURN, AFTER GEAR RETRACTION THE LEFT GEAR UNSAFE LIGHT STAYED ON AND GEAR DOOR OPEN LIGHT STAYED ON, CYCLED ONCE, NO CHANGE.  FOUND BUNGEE CYCLE PISTON ROD BROKEN.  REPLACED PER MM 32-10.  ACCOMPLISHED GEAR SWING. (M)
